# SDR DXTA2012070505028

- Difficulty date: July 3, 2012
- Submitted: July 5, 2012
- Operation: Air carrier
- Aircraft: N589QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605810
- Aircraft time: 3,158 hours, 2,434 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Motor
- Part number: MP50B1
- Part serial: 3905
- Condition: Inoperative
- Location: Hyd Pump
- Part time: 1,316 hours, 1,034 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

DURING TAXI OUT THE "ANTISKID INOP" LIGHT ILLUMINATED FOLLOWED SHORTLY THEREAFTER BY THE "PWR BRKS" CIRCUIT BREAKER POPPING.  R & R THE HYD PUMP MOTOR IAW MM 32-44-20.  OPS & LEAK CHECKED GOOD.  TAXI CHECKED GOOD.
